# SDR UIEA2019031403532

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,227 hours, 15,193 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: 011
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU RELIABILITY COLD SOAK START ATTEMPTED LEG CVG - ONT SAT -33C FL 360 , UNSUCCESSFUL AFTER 3 ATTEMPTS ( NOTED BY MX , REF LOG PAGE 1069052 ITEM 3 TRANSFERRED TO MDDR # 108569 AS PER MEL 49-11-01A CAT C   LOG PAGE 1069053 PERFORMED APU BITE TEST IAW FIM 49-11 FT 987 , ECU SHOWING MINIFLAG 15 , REMOVED AND REPLACED FLOW SENSOR MODULE IAW AMM 49-53-08 OPS CHECK NORMAL AT THIS TIME , MDDR # 108569 CLOSED  )
